MathSciNet Relay Station
MathSciNet bibliographic data
MR892168 42C05
Máté, Attila; Nevai, Paul; Totik, Vilmos Extensions of Szegő's theory of orthogonal polynomials. II, III. Constr. Approx. 3 (1987), no. 1, 51–72, 73–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement